Tsukuba Journal of Mathematics

A generalization of heredity ideals

Mitsuo Hoshino and Yoshito Yukimoto

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 14, Number 2 (1990), 423-433.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161463

Digital Object Identifier
doi:10.21099/tkbjm/1496161463

Mathematical Reviews number (MathSciNet)
MR1085209

Zentralblatt MATH identifier
0719.16013

Citation

Hoshino, Mitsuo; Yukimoto, Yoshito. A generalization of heredity ideals. Tsukuba J. Math. 14 (1990), no. 2, 423--433. doi:10.21099/tkbjm/1496161463. https://projecteuclid.org/euclid.tkbjm/1496161463


Export citation